It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I registered to find out about acid reflux, then I
checked out dizziness where most of my probs have been
for 3 months. Recently something happened that sent me
here. This may be the scariest of all...my symptoms
to date...

feet used to feel hot, cold and skin burning when I
walked...don't know about bunched socks, but I felt
every wrinkle in the ones I had on. Could only walk
short distances, then had to sit. Eventually they
become blessedly numb...I can feel them, use them,
but they feel like they're wrapped in plastic wrap...
like they're far away. This phase has been a relief.

Dealing with dizziness probs in my left ear, seeing PT, when Fri, started having numbish feelings on my left outer leg, inside my left hand and outer upper arm. When my lower left lip started, I called the Doc, who sent me to ER where they tested for weakness (not), did EKG, blood work, and CT Scan...all normal. Nice to . No pain, no weakess. No stroke, no tumor, no heart prob. But something is changing in my body, and it's scary.

I'd asked a Doc about PN a year ago, he ran a sharp
thing around my feet and legs and didn't seem much
concerned. Now I'm thinking unless this is caused
by the same thing that's causing dizziness, I'd best
hop to a neurologist.

RE: NEURONTIN... 7-8 years ago I was having horrible muscle cramps in left leg while sleeping. Osteopath recommended Quinine. Guess what quinine does? Fixes the muscle cramps, but causes awful ear noises. Stopped quinine 5 years ago...(ears are much better) he then prescribed Neuontin for muscle cramps...I read the side-effects and gave the bottle back to the pharmacist. My son's lady was studying to be a nutritionist...she said "they're trying to access your magnesium". I've been taking magnesium/calcium supplements for 5 years. Feet felt better, bowels better, good for osteoporosis and leg cramps...no side effects that I can see.

Hope the info on magnesium helps somebody. But maybe what's happening now to me is beyond it? Scary.

I hate meds, it seems like the side-effects from one cause other problems. Most of the current dizziness started when I began to take Protonix for acid reflux, which I'd never had until I took Entex for decongestion which causes the occasional dizziness. Can go 3-4 days without Protonix if I'm not taking Entex! Now we have this new numbish thing, and I don't want to add more chemicals if possible.

(My mother had high blood pressure meds. Some wit
gave her nappresson for pain...she almost died from
the combination!)

I'm on three boards now, and have the uncomfortable feeling that they are connected in some way, at least in my case.

This seems like a loving group. Thanks for being there.





All times are GMT -7. The time now is 11:24 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!